# SDR UIEA2021102702293

- Difficulty date: October 27, 2021
- Submitted: October 29, 2021
- Operation: Air carrier
- Aircraft: N1013A
- Make and model: Boeing 767-36N
- Aircraft serial: 30110
- Engine: Ge CF680C2B7F
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: None
- Condition: None
- Stage of operation: CL
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFTER T/O DURING CLIMB R ENG CONTROL STATUS MESSAGE DISPLAYED. R ENG CONTROL ADVISORY MESSAGE DISPLAYED AFTER LANDING.( PERFORMED FIM TASK 73-21 FT 878, TOOK ABOVE 70% ENGINE RUN IAW AMM 71-00-00, OPS CHECK GOOD. ALSO PERFORMED BITE ON PIMU, NO FAULTS. IAW FIM 71-01-00. )
